I started taking my medication yesterday for the first time. I took it on a empty stomach then ate right after and felt so sick all day. I could hardly eat I wasn't hungry, but tried to eat something I would try a small apple could eat about half and would bloat and feel like I ate a large pizza or something crazy. I really hope today is better. Even bonless skineless chicken, salad andything I tried to eat. I woke up the second day at 4 and tried to another small apple and still feel sick. I'm going to take the second pill today wish me luck. Any sugestions on what I can do are greatly appricated.
Contrave - What can I eat that wont make me feel sick?
Question posted by scubahottie1972 on 8 July 2016
Last updated on 30 July 2020 by barberninja
I slept alot I felt terrible but after 6 weeks it will go away. You will be happy you never quit.
A lot of folks find it helpful to eat some protein first, then take the medication. It WILL be problematic if you are eating high fat meals/snacks. There are some that don't take the medication with food. You might want to either eat first or delay eating for 1/2 to 45 minutes to see how that affects you. Hope this helps!
- Contrave uses and safety info
- Contrave information for Healthcare Professionals (includes dosage details)
- Side effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.